# SDR DL73K020234

- Difficulty date: February 26, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 42,459 hours, 32,716 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part serial: 2937
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY SMOKE DETECTOR INOPERATIVE.  REPLACED FORWARD LAVATORY SMOKE DETECTOR.
